I was prescribed Fioricet overnight shipping, a compounding between: butalbital (barbiturate with sedative properties), acetaminophen (anti-inflammatory drug with pain killing effect) and caffeine (stimulant from the nervous system). The doctor asserted I should take a few tablets every 4 hours, depending on how intense the pain sensation to be real. He carefully warned me regarding the mental and physical dependence this drug might cause caused by butalbital. He prescribed a maximum dosage of 6 pills every day and mentioned which the risk for drug abuse is increased together with the dosage. I followed process as prescribed, respecting the therapy schedule and constantly consulting together with the doctor. For a while, it worked.
But I needed to let you know about the withdrawal symptoms, that I have suffered following the initial ones were over… 5 months later, as well as perhaps only taking 5 painkillers on a monthly basis. Right this moment, it’s 5am, and I can’t sleep, I have a nasty pain inside a several my fingertips, up my back in the couple large areas, plus one earlobe. It seems like I grabbed one of many furry cactus’s and still have those soft thrones inside my fingers, back and earlobe.